# SDR REXA2017122001266

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 27,460 hours, 24,977 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Port O2 Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE 4LMP MASK HOSE DAMAGED. REMOVED AND REPLACED THE MASK ASSEMBLY.
